# SDR CKSA96283

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46147
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Gripper
- Part number: 2219T62
- Condition: Damaged
- Location: Nr 2 Eng Tr Unit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK INSPECTION, FOUND NR 2 T/R STRINGER GRIPPER STOP TUBE AFT END DAMAGED.  REPAIRED GRIPPER STOP TUBE AFT END IAW EA 96-326 AIA EER D8-05084 AND 8110-3 DATED 11-15-96.  C-4 CHECK WORK CARD NR 7208,  NON-ROUTINE TASK CARD NR 87946.
